my lower abdomen pains too much during menstruation.it starts almost 1 day before the starting of my period and ends on the 5th day.sometimes it may appear during the middle of my cycle.what may be the problem?i just cant tolerate it n just feel like killing myself.what is this??please help me...during my period i often have severe headaches also....
I have had the same problems. With me ibuprofen helps 400mg and I sleep with a hot water bottle. It used to be so severe that I started taking the pil so I didn't have to miss school.
In my early thirties the pain finally lessened. I can now function with painkillers. I also have migraines that are period related.
Discuss your problems with your GP or better yet Gyn. Sometimes cramps have a cause.
Recently I started using Buscopan to relieve the cramps. I'm from Europe so Medication names are probably different.
yeah i do have migraines as well during period and they also torture me some other days as well.can i have the medicines without consulting the doctor??and if u dont mind what the problem with physician is that i have had ipill thrice so if i go to the doctor he will know about it and then my parents will know about it..so i cant consult any physician..what else can i do????
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.